Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi sir/madam This is Adi. I have been suffering with hyperpigmentation since two years. I have used mometasone furoate which was suggested by the local Medical Store boy. Later I came to know that it harms Very badly making it very dark. I Have used it for about 6 to 7 months. The skin around my mouth became very dark and like my body colour. Please help me out.

1 Doctor Answered
Hi sir/madam This is Adi. I have been suffering with hype...
Hello, Yes you should not use mometasone furoate, since it is steroid and not a depigmenting agent. You should apply cream MELAGLOW to apply locally over skin patch at night.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.